# SDR COMA0260363

- Difficulty date: June 8, 2002
- Submitted: June 11, 2002
- Operation: Air carrier
- Aircraft: N466CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7627
- Aircraft time: 589 hours, 646 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D10011
- Part serial: 1689
- Condition: Failed
- Location: T/E Flap
- Part time: 127 hours, 140 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5117 FLAPS FAILED WHEN SELECTED UP AFTER T/O.  REPLACED THE LT BPSU.
